MAUDE Adverse Event Report: COVIDIEN DAR; CONDENSER, HEAT AND MOISTURE (ARTIFICIAL NOSE)

COVIDIEN DAR; CONDENSER, HEAT AND MOISTURE (ARTIFICIAL NOSE)
Model Number 354/5876
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 354/5876, 354/5876 hygroster mech fhme x25, (lot# 25f0670fax) 354/5876, 354/5876 hygroster mech fhme x25, (lot# 25f0670fax).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the device "ruptured" at the interface prior to use.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that sample not in their original package with evident signs of connection and with the 15 mm connector cracked.The sample returned cracks in the 15f connector are clearly visible.It was reported that the device "ruptured" at the interface prior to use.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
CONDENSER, HEAT AND MOISTURE (ARTIFICIAL NOSE)
Manufacturer (Section D)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT  41037
Manufacturer (Section G)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT   41037
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23623580
Report Number9680661-2025-00029
Device Sequence Number21090533
Product Code BYD
UDI-Device Identifier20884521056753
UDI-Public(01)20884521056753(17)300601(10)25F0670FAX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number354/5876
Device Catalogue Number354/5876
Device Lot Number25F0670FAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/14/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown